Volume 15, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Gromov width and uniruling for orientable Lagrangian surfaces

François Charette

Algebraic & Geometric Topology 15 (2015) 1439–1451
Bibliography
1 D Auroux, Mirror symmetry and $T$–duality in the complement of an anticanonical divisor, J. Gökova Geom. Topol. GGT 1 (2007) 51 MR2386535
2 S Baldridge, New symplectic $4$–manifolds with $b_+=1$, Math. Ann. 333 (2005) 633 MR2198801
3 J F Barraud, O Cornea, Homotopic dynamics in symplectic topology, from: "Morse theoretic methods in nonlinear analysis and in symplectic topology" (editors P Biran, O Cornea, F Lalonde), NATO Sci. Ser. II Math. Phys. Chem. 217, Springer (2006) 109 MR2276950
4 J F Barraud, O Cornea, Lagrangian intersections and the Serre spectral sequence, Ann. of Math. (2) 166 (2007) 657 MR2373371
5 P. Biran, O. Cornea, Quantum structures for Lagrangian submanifolds, arXiv:0708.4221
6 P. Biran, O. Cornea, A Lagrangian quantum homology, from: "New perspectives and challenges in symplectic field theory" (editors M Abreu, F Lalonde, L Polterovich), CRM Proc. Lecture Notes 49, Amer. Math. Soc. (2009) 1 MR2555932
7 P. Biran, O. Cornea, Rigidity and uniruling for Lagrangian submanifolds, Geom. Topol. 13 (2009) 2881 MR2546618
8 M S Borman, M McLean, Bounding Lagrangian widths via geodesic paths, Compos. Math. 150 (2014) 2143 MR3292298
9 F Charette, A geometric refinement of a theorem of Chekanov, J. Symplectic Geom. 10 (2012) 475 MR2983439
10 O. Cornea, F Lalonde, Cluster homology, arXiv:math/0508345
11 A Floer, Morse theory for Lagrangian intersections, J. Differential Geom. 28 (1988) 513 MR965228
12 U Frauenfelder, Gromov convergence of pseudoholomorphic disks, J. Fixed Point Theory Appl. 3 (2008) 215 MR2434448
13 K Fukaya, Y G Oh, H Ohta, K Ono, Lagrangian intersection Floer theory: Anomaly and obstruction, Part I, AMS/IP Studies in Advanced Mathematics 46, Amer. Math. Soc. (2009) MR2553465
14 K Fukaya, Y G Oh, H Ohta, K Ono, Lagrangian intersection Floer theory: Anomaly and obstruction, Part II, AMS/IP Studies in Advanced Mathematics 46, Amer. Math. Soc. (2009) MR2548482
15 R E Gompf, A I Stipsicz, $4$–manifolds and Kirby calculus, Graduate Studies in Mathematics 20, Amer. Math. Soc. (1999) MR1707327
16 L Lazzarini, Relative frames on $J$–holomorphic curves, J. Fixed Point Theory Appl. 9 (2011) 213 MR2821362
17 R Leclercq, Spectral invariants in Lagrangian Floer theory, J. Mod. Dyn. 2 (2008) 249 MR2383268
18 D McDuff, D Salamon, A survey of symplectic $4$–manifolds with $b^{+}=1$, Turkish J. Math. 20 (1996) 47 MR1392662
19 D McDuff, D Salamon, $J$–holomorphic curves and symplectic topology, AMS Colloq. Publ. 52, Amer. Math. Soc. (2004) MR2045629
20 Y G Oh, Floer cohomology of Lagrangian intersections and pseudo-holomorphic disks, I, Comm. Pure Appl. Math. 46 (1993) 949 MR1223659
21 Y G Oh, Addendum to: Floer cohomology of Lagrangian intersections and pseudo-holomorphic disks, I, Comm. Pure Appl. Math. 48 (1995) 1299 MR1367384
22 G D Rizell, Exact Lagrangian caps and non-uniruled Lagrangian submanifolds, arXiv:1306.4667
23 J Robbin, D Salamon, The spectral flow and the Maslov index, Bull. London Math. Soc. 27 (1995) 1 MR1331677